# SDR SCNA20171111258

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER SILL CLOSEOUT WEB IS CORRODED IN SEVERAL AREAS. REMOVED CORROSION FROM AFT CARGO DOOR CUT OUT LWR SILL CLOSEOUT WEB ORIG "T" .050 REMOVED 0.025 REMAINING "T" 0.025 OUT OF LIMITS. REMOVED AND REPLACED WEB.
